# SDR TWAA0002316

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fastener
- Condition: Misinstalled
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK ON NUMBER 2 PYLON, TOP OF PYLON SKIN INBD OF AFT ENGINE MOUNT HAD ROW OF SCREWS WITH SKIN WASHERS LOOSE AND IMPROPERLY INSTALLED.  REPLACED UPPER SKIN AND FASTENERS PER DAC DRAWING 9957742, 9915500, 9915501, 9915502 AND 9915503.
